Per citar aquest document: http://ddd.uab.cat/record/50200
La teoria d'operadors pseudo-diferencials sobre les v-varietats i la seva relació amb les foliacions
Girbau, Joan, 1942- (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Nicolau i Reig, Marcel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1980
Resum: The authors have developed the theory of pseudo-differential operators over a V-manifold (Here the difficult point is to give a good definition of a pseudo differential operator). The difficulty arise from the fact that pseudo-differential operators are not local and the groups that appear in the definition of a V-manifold are local. By applying this theory, the authors prove the existence of parametrices for elliptic differential operators of any order over a V-manifold and generalize some results from Reinhart concerning foliations with a bundle-like metric.
Drets: Tots els drets reservats
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 33-36, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_21180_09


4 p, 95.5 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-10-27, darrera modificació el 2016-06-11



   Favorit i Compartir